# SDR UIEA2013082800477

- Difficulty date: August 26, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 61,890 hours, 11,169 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS C1 FRAME S28L TO S30L FOUND FASTENER HEAD WITH LIGHTING STRIKE (LT BS C1 FRAME S28L TO S30L 1EA RIVET REPAIRED IAW RI-52-71-10302, REV. A).
